By Simona from Rome, Italy
This story started when my daughter Chiara was 13 years old, now she is 18. She used to be a very good athlete with symptoms from Hashimoto’s thyroiditis with high levels of anti-thyroid peroxidase antibodies. These were already known much before receiving the HPV vaccine.
She was really a good athlete and Hashimoto’s did not stop her from participating in the World Championship Karate in Caorle where she had the first place twice. In 2010, she took the brown belt. Apart from Karate interest, Chiara’s other hobbies included painting, singing and practicing all kind of sports. That was Chiara’s profile before Gardasil.
Chiara’s story after Gardasil is as follows:
Chiara received the first HPV vaccine Gardasil injection in March 2013. It was about ten days before her menstrual cycle. Afterward, she was sick for three days showing nausea, headache, stomach-ache, and faint.
In April 2013 she was again sick for five days but the doctor said that could be just a strong menstrual syndrome.
In May 2013 she received the second shot and she was sick again for seven days.
During June 2013 she stayed sick for ten days.
In July 2013 she started to suffer from osteochondritis (a joint condition whereby a variable amount of bone and its adjacent cartilage loses its blood supply and go to necrosis) at her astragalus (ankle) so she had to stop practicing any sports. At the same time, her pains likely due to menstrual syndrome continued and the gynecologist suggested to treat her with magnesium salts.
On September 2013, she received the third shot and she started to have seriously strong stomachaches, likewise an acute allergic reaction. She was subjected to endoscopic investigations, but the results were all negative. To relieve the high acidity, she was treated with proton-pump inhibitors and she followed a strict diet without milk and derivatives, but unfortunately no beneficial was obtained.
In December 2013 she started to experience vasovagal syncope’s associated with strong stomachaches, headaches, and insomnia.
In January 2014 she was hospitalized for ten days, the endoscopic exam was repeated, and the medical doctors diagnosed eosinophilic esophagitis (a sort of allergic inflammatory condition of the esophagus) and low levels of vitamin D.
In February 2014 she started to take a vitamins D, B1, B6, B12, and selenium. She felt better but, the heavy pain, insomnia, and syncope episodes did not stop.
In the 2013-2014 school year, she had to miss more than 90 classroom days due to the pains and syncopes.
In July 2014 the endocrinologist/gynecologist suspected endometriosis and therefore she was treated with a contraceptive (Claire), but NMR did not reveal anything.
Although Chiara met several medical doctors only one, a gynecologist, suggested her problems likely to be related to the received Gardasil treatments. All of the other medical doctors to which we reported about this idea without any knowledge decided to treat us as mad people.
I have read several scientific articles, and among them, I have been impressed with the one authored by Lloyd W. Phillip (Gardasil Syndrome). That led me to think I should have finally comprised what happened to Chiara.
Actually, she is continuously taking selenium, magnesium, vitamin D, B1, B6, B12, melatonin, and probiotics. Although all the celiac tests were negative we discovered that a celiac like diet and low level of histamine inducing food seems to have some beneficial effects.
The gynecologist changed her contraceptive with a more potent one to stop the menstrual cycle flow and since then she suspected that Chiara could suffer from endometriosis.
In September 2018 due to very strong abdominal pain and syncope’s she was hospitalized and investigated by laparoscopy that excluded any endometriosis but the diagnosis was that she suffered from a strong and unusual pelvic varicocele
She is doing better, although some alternating periods, she is having on the average one syncope episode per moths, less pain and a higher number of human normal days.
The syncope episodes seem to be related to the menstrual cycle, in particular, the worse days are those overlapping with ovulation and menstruation days.
In the last two years, she was finally able to go to school for two consecutive weeks. Now she can eat without vomiting, she can study, sleep and have some fun with her friends. Meeting her friends for a day out was nearly impossible.
During the past years, Chiara has been subjected to 4 surgical operations (September 2014, May 2016, September 2018 and January 2019) to the ankle to resolve the osteochondritis. Each time for at least 3/4 months she had to use orthopedic crutches and post-operative rehabilitation.
Six years have already passed since the Gardasil treatment and the strong headache, dizziness, osteochondritis, Hashimoto’s, articular and abdominal pains are still there. Moreover, she is still under a strict diet that prevents her from taking milk derivatives and food containing gluten
The syncope episodes are less frequent after a cycle of intravenous treatment with a cocktail containing glutathione, vitamin C and folic acid
This is my daughter’s story and I wrote it to bring you about the injuries that Gardasil could cause. I hope our experience could help any of you to make the best decision and deeply investigate before subject your son to any HPV vaccine.
Above all, I hope Chiara and all the other survivors of new medical conditions after HPV vaccinations find treatments to help them get their normal lives back.